# SDR UPS99231041

- Difficulty date: September 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N951UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19850
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI, WHILE WORKING CUST CARD NR 997322 FOUND OUTBOARD TAB ON UPPER CHORD OF LOWER LONGITUDINAL BEAM CRACKED AND CORRODED RT SIDE.  REMOVED AND REPLACED FABRICATED NEW REPLACEMENT CHORD AND INSTALLED PER IAW SRM 51-40-4.
